# SDR AUS20020034

- Difficulty date: January 18, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1A30001AHR
- Condition: Failed
- Location: Ac Power
- Part time: 8,800 cycles
- Component: Ac Power Distri
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: O

## Discrepancy

(AUS) INVERTER FAILED CAUSING FAILURE OF MISSION RADAR GIMBLE.
